Feb 24, 2012
my son is on alluvia he is now having a problem with his joints cannot walk properly can we switch to attripla he is 12yrs old
| Response from Dr. Henry
Aluvia (I beleive that is lopinavir/ritonavir) rarely would cause joint pain so that needs to be assessed by his doctor. Whether he could be switch to Atripla depends on past treatment history (whether he as drug resistance) and what is size is (the doses of meds in Atripla are fixed and are usually OK for an adult of normal size with good kidney function). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Drinking After Someone Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Jock Itch After Nipple Biting Sign Of HIV AIDS
- Night Sweats After Giving Oral Sign Of HIV AIDS
- Purple Spots After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.